zbMATH — the first resource for mathematics

Ideals of direct products of rings. (English) Zbl 1396.13003

13A15 Ideals and multiplicative ideal theory in commutative rings
08B05 Equational logic, Mal’tsev conditions
Full Text: DOI arXiv
[1] Adamson, I. T., Rings, Modules and Algebras, (1971), Oliver and Boyd, Edinburgh · Zbl 0226.16003
[2] Chajda, I.; Länger, H., Commutative rings whose ideal lattices are complemented, Asian-European J. Math., 12, 1950039-1-12, (2019) · Zbl 1417.13001
[3] Fraser, G. A.; Horn, A., Congruence relations in direct products, Proc. Amer. Math. Soc., 26, 390-394, (1970) · Zbl 0241.08004
[4] Lambek, J., Lectures on Rings and Modules, (1976), Chelsea Publications, New York · Zbl 0143.26403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.